Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 43081, 8 pages
http://dx.doi.org/10.1155/2007/43081
Research Article

Relations between Sequences and Selection Properties

1Technical Faculty Čačak, University of Kragujevac, 65 Svetog Save Street, Čačak 32000, Serbia
2Faculty of Sciences and Mathematics, University of Niš, 33 Višegradska Street, Niš 18000, Serbia

Received 15 May 2007; Revised 14 June 2007; Accepted 30 July 2007

Academic Editor: Stevo Stević

Copyright © 2007 D. Djurčić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Karamata, “Sur un mode de croissance régulière des functions,” Mathematica, vol. 4, pp. 38–53, 1930. View at Google Scholar
  2. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, vol. 27 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1987. View at Zentralblatt MATH · View at MathSciNet
  3. E. Seneta, Regularly Varying Functions, vol. 508 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at Zentralblatt MATH · View at MathSciNet
  4. D. Djurčić, “𝒪-regularly varying functions and strong asymptotic equivalence,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 451–461, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Djurčić and A. Torgašev, “Representation theorems for the sequences of the classes CRc and ERc,” Siberian Mathematical Journal, vol. 45, no. 5, pp. 855–859, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Galambos and E. Seneta, “Regularly varying sequences,” Proceedings of the American Mathematical Society, vol. 41, no. 1, pp. 110–116, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Karamata, Theory and Application of the Stieltjes Integral, Serbian Academy of Sciences and Arts, Institute of Mathematics, Belgrade, Serbia, 1949. View at MathSciNet
  8. J. Karamata, “Neuer Beweis und Verallgemeinerung der Tauberschen Sätze, welche die Laplacesche un Stieltjessche Transformation betreffen,” Journal für die reine und angewandte Mathematik, vol. 164, pp. 27–39, 1931. View at Google Scholar · View at Zentralblatt MATH
  9. J. Korevaar, Tauberian Theory: A Century of Developments, vol. 329 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2004. View at Zentralblatt MATH · View at MathSciNet
  10. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “Some properties of rapidly varying sequences,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1297–1306, 2007. View at Google Scholar · View at MathSciNet
  11. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “Rapidly varying sequences and rapid convergence,” to appear in Topology and Its Applications.
  12. D. Djurčić, Lj. D. R. Kočinac, and M. R. Žižović, “On selection principles and games in divergent processes,” in Selection Principles and Covering Properties in Topology, Lj. D. R. Kočinac, Ed., vol. 18 of Quaderni di Matematica, pp. 133–155, Seconda Universita di Napoli, Caserta, Italy, 2006. View at Google Scholar
  13. A. S. Kechris, Classical Descriptive Set Theory, vol. 156 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1995. View at Zentralblatt MATH · View at MathSciNet
  14. M. Scheepers, “Combinatorics of open covers I: ramsey theory,” Topology and Its Applications, vol. 69, no. 1, pp. 31–62, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Lj. D. R. Kočinac, “Some covering properties in topological and uniform spaces,” Proceedings of the Steklov Institute of Mathematics, vol. 252, no. 1, pp. 122–137, 2006. View at Google Scholar · View at MathSciNet
  16. Lj. D. R. Kočinac, “Selection principles related to αi-properties,” to appear in Taiwanese Journal of Mathematics.
  17. B. Tsaban, “On the Kočinac αi properties,” to appear in Topology and Its Applications.